# SDR ASAA1057359

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,852 hours, 2,930 cycles
- Engine: Cfmint CFM567B273
- Engine time: 8,852 hours, 2,930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 894916
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 8,852 hours, 2,930 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NR 2 ENGINE OIL SPIKE AT 0.71 AIRCRAFT REQUIRES TOP DEFERRAL.  PER SEAMC THE NR 2 ENGINE OIL CONSUMPTION RATE HAS RETURNED TO NORMAL RANGE OF .09 QPH.
